Advanced search
Start date

Existence and properties of travelling wave solutions for deterministic and stochastic nonlinear partial differential equations of second order


This project is concerned with the existence of travelling wave solutions (multi-peakons) for stochastic (additive) perturbations of some nonlinear Partial Differential Equations (PDEs) of second order recently classified. We also intend to prove the existence and stability of periodic travelling waves of some deterministic (zero noise) equations of this same family of nonlinear PDEs of second order. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ARRUDA, LYNNYNGS K.. Multi-shockpeakons for the stochastic Degasperis-Procesi equation. ELECTRONIC RESEARCH ARCHIVE, v. 30, n. 6, p. 18-pg., . (21/05935-4)

Please report errors in scientific publications list by writing to: